RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1926, Volume 33, Number 2, Pages 173–201 (Mi msb7460)  

This article is cited in 2 scientific papers (total in 2 papers)

Über einige Anwendungen der direkten Methoden in Variationsrechnung

L. Lusternik


Full text: PDF file (2440 kB)

Bibliographic databases:
Language:

Citation: L. Lusternik, “Über einige Anwendungen der direkten Methoden in Variationsrechnung”, Mat. Sb., 33:2 (1926), 173–201

Citation in format AMSBIB
\Bibitem{Lus26}
\by L.~Lusternik
\paper \"Uber einige Anwendungen der direkten Methoden in Variationsrechnung
\jour Mat. Sb.
\yr 1926
\vol 33
\issue 2
\pages 173--201
\mathnet{http://mi.mathnet.ru/msb7460}
\zmath{https://zbmath.org/?q=an:52.0510.06}


Linking options:
  • http://mi.mathnet.ru/eng/msb7460
  • http://mi.mathnet.ru/eng/msb/v33/i2/p173

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. K. Gushchin, “V.A. Steklov's work on equations of mathematical physics and development of his results in this field”, Proc. Steklov Inst. Math., 289 (2015), 134–151  mathnet  crossref  crossref  isi  elib
    2. I. A. Dynnikov, “On a new discretization of complex analysis”, Russian Math. Surveys, 70:6 (2015), 1031–1050  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Математическiй сборникъ
    Number of views:
    This page:238
    Full text:114
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019